# SDR NSVA2011101

- Difficulty date: May 2, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 40,084 hours, 46,693 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Display
- Part number: 522783
- Part serial: 09840019
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB AT 5000 FT, PRESSURE CONTROL WENT BLANK.  CREW RAN CHECKLIST AND RETURNED TO IAD WITHOUT FURTHER INCIDENT.  REPLACED PRESSURE DISPLAY PANEL, PERFORMED PITOT STATIC AND OPS CHECK, OPS CHECKED GOOD.
